# SDR SWIA200311769

- Difficulty date: February 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 19,008 hours, 16,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Cracked
- Location: Emerg Lts, #2
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT ROW LIGHT AND FLOOR TRACK LIGHTS ARE INOP.  FOUND BATTERY PACK #2 CRACKED.  REMOVED AND REPLACED #2 ELBP AND #2 EMERGENCY LIGHTING INVERTER IAW MM 33-51-04 & 33-51-07.  OPS CHECK GOOD.
